# SDR SIMA20140503002

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 30,178 hours, 25,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: P207009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT HOLDER HAS A BROKEN RETAINING CLIP.  R & R WITH SERVICEABLE CAPTAIN`S FLASHLIGHT ASSEMBLY IAW AMM 33 50 16, OPERATIONS CHECKED OK.
